Archive for Rational Mechanics and Analysis

, Volume 184, Issue 2, pp 341–369

The Singular Set of Lipschitzian Minima of Multiple Integrals

Article

DOI: 10.1007/s00205-006-0036-2

Cite this article as:
Kristensen, J. & Mingione, G. Arch Rational Mech Anal (2007) 184: 341. doi:10.1007/s00205-006-0036-2

Abstract

The singular set of any Lipschitzian minimizer of a general quasiconvex functional is uniformly porous and hence its Hausdorff dimension is strictly smaller than the space dimension

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Mathematical InstituteUniversity of OxfordOxfordUK
  2. 2.Dipartimento di MatematicaUniversità di ParmaParmaItaly

Personalised recommendations